Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Heavy and thick bleeding, stomach growing, leg pain, increased weight. Suggest medicine

Hello Doctor Iam 32 years, my menstural bleeding is continues with thk blood cloth for 15-18 days and still its going on after one month, now can see my stomach become fatty and i got sever pain in my legs, my weight also increase now my weight is 65kg can you please suggest some medicine to stop my bleeding and for pain, iam in dubai please suggest medicine which is easily availble in dubai
Asked On : Sun, 12 Aug 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor